# SDR FDEA200812195243

- Difficulty date: December 19, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842018
- Condition: Bulged
- Location: Bs 185
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR FUSELAGE SKIN BULGE SAT 185, STR 24L CUTOUT DAMAGED AREA IAW SRM 53-30-3 FIG 14. FABRICATED REPAIR PART AND DOUBLER IAW SRM 53-30-3 FIG 14. TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 53-30-3 AND 51-30-2.
